# SDR FDEA202103300798

- Difficulty date: March 30, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 40,702 hours, 6,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 143W2314Y405
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LH E.O.#G-5310-E0332629 K P5 FOUND NEW FUSELAGE SKIN DOUBLER   EXISTING HOLE AT STA 998 STR S-35L NEAR MILLED EDGE.  COMPLIED WITH E.A.# G-5310-T0360894 P1  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
